Springer期刊
期刊
会议
图书
作者:Davoud Foroutannia , Hadi Roopaei
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2017, Vol.2017 (1), pp.1-11Springer
摘要:Abstract(#br)This paper is concerned with the problem of finding bounds for the norm of lower triangular matrix operators from l p ( w ) $l_{p}(w)$ into...
作者:Hui-Lin Lv , Zhen-Hang Yang , Tian-Qi Luo ...
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2017, Vol.2017 (1), pp.1-17Springer
摘要:Abstract(#br)In the article, we present new bounds for the function e t cot ( t ) − 1 $e^{t\cot(t)-1}$ on the interval ...
作者:Hongyan Xie , Caochuan Ma
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2017, Vol.2017 (1), pp.1-8Springer
摘要:Abstract(#br)We consider a coupled chemotaxis fluid model and prove some blow-up criteria of the local strong solution.
作者:Qiong Liu , Wenbing Sun
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2017, Vol.2017 (1), pp.1-8Springer
摘要:Abstract(#br)By using thefractal theory and the methods of weight function, a Hilbert-type fractal integral inequality and its equivalent form are given. Their constant factors are proved being the best possible, and their applications are discussed briefly.
作者:Linghua Huang
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2017, Vol.2017 (1), pp.1-16Springer
摘要:Abstract(#br)In this paper, the algorithm for large-scale nonlinear equations is designed by the following steps: (i) a conjugate gradient (CG) algorithm is designed as a sub-algorithm to obtain the initial points of the main algorithm, where the sub-algorithm’s initial poin...
作者:Zhen-Hang Yang , Yu-Ming Chu
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2017, Vol.2017 (1), pp.1-8Springer
摘要:Abstract(#br)In the article, we prove that the double inequalities π e − x 2 ( x + a ) < K 0 ( x ) < π e − x 2 ( x + b ) , 1 ...
作者:Gan-ji Huang , Guodong Xing
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2017, Vol.2017 (1), pp.1-11Springer
摘要:Abstract(#br)Under some mild assumptions, the Berry-Esséen bound of frequency polygons for ϕ -mixing samples is presented. By the bound derived, we obtain the corresponding convergence rate of uniformly asymptotic normality, which is nearly ...
作者:Mohd. Sarfaraz , MK Ahmad , A Kılıçman
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2017, Vol.2017 (1), pp.1-13Springer
摘要:Abstract(#br)The resolvent operator approach is applied to address a system of generalized ordered variational inclusions with ⊕ operator in real ordered Banach space. With the help of the resolvent operator technique, Li et al. (J. Inequal. Appl. 2013:514, 2013 ; Fixed Poin...
作者:Maocai Wang , Xingxing Yao , Fen Chen
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2017, Vol.2017 (1), pp.1-14Springer
摘要:Abstract(#br)In this paper, we consider the compact differences of weighted composition operators on the standard weighted Bergman spaces. Some necessary and sufficient conditions for the differences of weighted composition operators to be compact are given, which extends Mo...
作者:Yong Zhang , Xue Ding
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2017, Vol.2017 (1), pp.1-8Springer
摘要:Abstract(#br)In this paper, we study the limit properties of the ratio for order statistics based on samples from an exponential distribution and obtain the expression of the density functions, the existence of the moments, the strong law of large numbers for ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×